# SDR SWAA2013121823450

- Difficulty date: December 11, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 21,112 hours, 12,615 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Part number: 149A7253
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR LANDING CRACKED, AFT EDGE.  REPAIRED DOOR IAW SRM.
